# SDR 2002UALA00750

- Difficulty date: April 23, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Aircraft time: 41,382 hours, 21,362 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE AT KEEL BEAM STATION 698 LBL 4 LOWER SKIN CRACKED.  MAJOR REPAIR ACCOMPLISHED.  EXTERNAL DOUBLER INSTALLED.
